Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

I dont even know how I feel anymore.......

Posted by on Feb. 19, 2013 at 6:41 PM
  • 9 Replies
I look in the mirror,I hear myself talk,and I just dont know me.I have days I am so paranoid,sad,angry,lonely.I never know what the next minutes gonna bring.I am taking meds they seem to help the most important one I cant really take cause It makes me so tired I cant work the only kind of work I can find is throwing papers and i find myself alone again in a vehicle with my crazy thoughts...I just dont understand.
by on Feb. 19, 2013 at 6:41 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
lyrick24
by Ruby Member on Feb. 19, 2013 at 8:05 PM

 you sound like you have disassociative disorder. its where we dont recognize ourselves or we feel like were on the outside looking in. you need to be on an antidepressant but you need to be on one that doesnt make you sleepy. discuss this with your dr and try something new. i take lexapro and it doesnt make me sleepy. you might have to experiment with a couple of them. good luck to you.

ruggy03
by on Feb. 19, 2013 at 8:50 PM
I take lexipro,I take quite a few meds actually i have been a guinea pig for 20 plus years,its like i have just hit a spot in my life that ,well i cant explain,I just hope there isnt many like this.
rhodaj
by rho on Feb. 19, 2013 at 8:59 PM

You may want to try Dbt. It isn't like it use to be. It is now for many disorders.

mylife436
by on Feb. 19, 2013 at 9:12 PM

This is so strange my daughter is having the same feelings,All the way around the outside of the body feeling,Like she is watching someone else live her life,,Going to talk to her soctor,I hope you get to feeling better soon,

Anonymous
by Anonymous on Feb. 19, 2013 at 9:15 PM
I agree with the others. It's time to reconsider a different medication. There is no point to being on it if it's not being taken because it makes you tired. There are other options.
ruggy03
by on Feb. 20, 2013 at 7:05 AM
They told me the other option would be lithium
nai_ryoku
by on Feb. 20, 2013 at 7:20 AM

 Is there any way you could find another doctor? I've been on so many different antidepressants since my insurance quit covering the one that helped a lot and was so worried about eventually being put on lithium and my psychiatrist said no way and that we'd keep searching. He isn't a fan of lithium.

ruggy03
by on Feb. 20, 2013 at 7:28 AM
I dont want the lithium it would be replacing the seroquel.now when i was able to take it i was so much better,but i am not a nonworker i have a family here and someone has to feed them and i have a son with many medical issues that require a long drive back and forth to school.idk mmaybe just remove the house mirrors then i can not think about it
leahbeah143
by Leah on Feb. 20, 2013 at 9:47 AM

 *hugs*

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)